View Full Version : 22% of Concerta = Sleepy/Causes side effects maybe?


CalmClouds
08-10-14, 11:03 AM
Hello,

Do you personally think that the 22% around the Concerta could be causing the sleepy/drowsy effects?.

Maybe, could it be possible that when they were inventing Concerta, they know that the 22% around the Concerta causes some drowsy effects?, and or as in whatever it is, I just don't know but I personally think maybe, its possible that the 22% coating of Concerta can cause the weird effects (making you really tired so to speak).

And while Ritalin smoothed me out and may have made me 'tired', it was in a good way. With Concerta, it makes me too tired. But could it be because of the 22% around the Concerta? So because of the way the release thing is made?.

Ritalin LA/IR: = 100% Always Stable.
Concerta: = 50%? Stable.


Please note: When I say stable as above, I'm referring to the 'release mechanism' , so as in how it would effect you also even. Its just that with Concerta, that maybe, Concerta's release mechanism is a bit unreliable? (But when Concerta is stable and reliable , then its 100% great, but for Concerta to be stable and reliable is a bit here and there?)

Example:
- Ritalin LA/IR

Reason:
- With Ritalin IR/LA, there was no side effects.
- With Concerta, its like its just really a unstable med. (But when Concerta works good, it works 200% great. But, the problem is, To get Concerta stable is tricky, as in each day its different.)

CalmClouds
08-10-14, 11:13 AM
Please note that, I'm not saying that the release mechanism of Concerta that gets pushed out the pill for the day is anything bad or anything, but I'm talking about the 22% around the Concerta.

peripatetic
08-10-14, 02:13 PM
do you mean the 22% of the capsule that's not methylphenidate? like, the release mechanism and additives?

i'm unsure, but i will say that the only time any methyphenidate preparation made me sleepy is when i was on too high a dosage.